International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 4, Pages 645-650
On the existence of the solution of Burgers' equation for
Department of Mathematical Sciences, University of North Florida, Jacksonville 32216, Fl., USA
Received 26 September 1989
Copyright © 1990 Adel N. Boules. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper a proof of the existence of the solution of Burgers' equation for is presented. The technique used is shown to be valid for equations with more general types of nonlinearities than is present in Burgers' equation.